MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE XL; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE XL; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 50-501XL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 09/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic is submitting this report in accordance with 21.Cfr part 803.The submission is based upon the currently available information.The submission of this report does not represent a confirmation of device malfunction involving the hologic products in the event described.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.2 devices were involved in this event: 1222780-2023-00372 and 1222780-2023-00373.
 
Event or Problem Description
It was reported that on (b)(6) a myosure procedure was performed and during the procedure, the doctor paused the use of myosure as she stated that she felt like she was not making much progress on removing the fibroid.The doctor then attempted to use polyp forceps to remove the remainder of the fibroid.When the doctor re-entered the cavity with the scope, it was observed what seemed to be a false passage further past the natural cavity.The procedure was ended.No additional information available.

Brand Name
MYOSURE XL
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key17900982
Report Number1222780-2023-00372
Device Sequence Number6998739
Product Code HIH
UDI-Device Identifier15420045505094
UDI-Public(01)15420045505094(17)250215(10)22C03RD
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2025
Device Model Number50-501XL
Device Catalogue Number50-501XL
Device Lot Number22C03RD
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer09/13/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale